I’m new to this forum and was hoping to get some advice on how to deal with being on antipsychotics. I have heard that inVega is a relatively mild medication but I am dealing with many of the typical mental and emotional side effects of being on antipsychotics.
Can anyone tell me if it gets better? I’m on my third month of being on inVega. I’m hoping my dopamine and serotonin receptors adapt to the inVega so I can feel more normal, because I’m constantly distracted and demotivated.
I have always dealt with schizoaffective symptoms as a result of doing drugs, and only very rarely have mild thought broadcasting which I can quickly disregard if my brain chemistry is “at its base” free of drugs and meds.
I have a lot of anxiety that I may not need this medication but will wind up dependent on it once my brain adjusts.
Anyone with experience on this topic… I’d greatly appreciate some anecdotal experiences, reassurance, or feedback… thank you!
im on invega trinza now, originally i was on invega sustenna for 3 years. the first 18 months were kind of rough, i had a lot of side effects, like anhedonia or lack of pleasure, hand tremors, 35 pounds of weight gain, elevated cholesterol, jaw clenching, pacing back and forth around the house. but after about 18 months the side effects slowly started to go away and i felt normal again. alot of people don’t like invega, but it worked great on my positive symptoms. for me it took awhile to adjust to it, but now im addicted to it, as it balances out my moods, i rarely get too high or too low anymore. although i do miss my ‘ups’ mood wise.
i also had lowered libido as a side effect.
after a hospitalization they put me on the shots, as i was non med compliant, now i like the shots as i don’t have to worry about taking a pill a couple times a day. with trinza i get my shot every 84 days.
I have a very extensive drug use history, and have only dealt with schizoaffective symptoms when I was using high doses of such drugs (benzos, adderall, provigil, kratom). I really wish I hadn’t because now I have a massive fear of getting addicted to inVega.
What is life like, what are your negative symptoms and side effects like? Do you work a job and lead a fairly normal life?
i do lack a bit of motivation, that is my only side effect. my life is close to normal, i take care of my property and am currently looking for employment. im fairly social, for a couple hours time, then i get a little overwhelmed and get some alone time. my therapist thought i was in remission, but my psychiatrist hasn’t said that. i do spend most of my time alone, and have a lot of free time being online, listening to radio, or watching tv or movies. once i have steady employment, i will consider myself recovered.
I agree. Employment feels very stressful to me right now and I am so cluttered mentally that it feels impossible to do anything properly besides eat, smoke, and sleep. I’m on Cogentin for the akathisia and it’s impacting my working memory I think.
Just looking for some messages of strength and hope, this has been helpful… please reply on the threat when or if you end up getting a job, I’d be really curious. Thanks
I have been on Invega Sustenna for almost 3 year. I have some side effects like hand tremors and weight gain. Sometimes I have problems concentrating.
I’ve been on invega sustena for over a year all I get now is just extreme fatigue
I was on invega sustenna for about 18 months then I got my first shot of invega trinza about 2 months ago. The lack of pleasure thing is the most annoying side effect I have. I also have weight gain and fatigue.